×

Found 9 Documents (Results 1–9)

100
MathJax

Some problems on expansion of functions in double Fourier-Bessel series. (Russian, English) Zbl 1114.41022

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 12, 2128-2149 (2004); translation in Comput. Math. Math. Phys. 44, No. 12, 2024-2044 (2004).
PDF BibTeX XML Cite

Estimates of the moduli of continuity of functions in the spaces \(B^{a,\varphi}_{p,\theta}\) and \(H_{\varphi,\theta}\) and their applications. (English. Russian original) Zbl 0379.46020

Sov. Math., Dokl. 18, 469-473 (1977); translation from Dokl. Akad. Nauk SSSR 233, 761-764 (1977).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification